# SDR SB07049

- Difficulty date: June 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: BACC18Z7R
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT FLT1053 JUST AFTER TAKEOFF FROM CLT, EN ROUTE TO NAS, CREW COULD NOT RAISE THE LANDING GEAR HANDLE.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND THEN RAISED THE GEAR.  FOUND THE -LANDING GEAR LATCH & PRESSURE WARNING- CIRCUIT BREAKER POPPED.  CONSULTED WITH DISPATCH AND MAINTENANCE AND RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED THE -LANDING GEAR LATCH & PRESSURE WARNING- CIRCUIT BREAKER C00129.  ACCOMPLISHED MAIN AND NOSE LANDING GEAR EXTENSION AND RETRACTION CHECKS PER MM 32-32-00-715 AND MM 32-33-00-735.  OPERATIONAL CHECK GOOD.
